Hello. I'm pretty worried about my father’s health. You see, he’s 65 years old and just recently has experienced one very serious hart attack and his life was in danger.
That all was about four months ago and now- he started again to suffer from symptoms such as high blood pressure, high heart rate and strong chest pain.
Of course, we take him to the doctor again and told us that this could be dangerous and that we should monitor him all the time. He prescribed him also some drug Atenolol with some coenzyme Q10. What should we know about this drug?
I'm very sorry about your father and that’s why I will gladly share some information about this drug with you. I don’t know how much you know about these things but Atenolol is in a class of drugs called beta-blockers and it is used to lower blood pressure, lower heart rate, reduce angina, and reduce the risk of a recurrent heart attack.
It is based on effects of coenzyme Q10, a substance involved in the making of an important energy molecule known as ATP so the heart could get more energy. CoQ10 may also lower your blood pressure by reducing the resistance of blood vessels to the flow of blood.
It is often prescribe with one another drug called chlorthalidone, a thiazide diuretic. Atenolol is a very good drug and many researches has shown that is has almost no side effects. Take each dose with a full glass of water because it will decrease stomach irritation.